# SDR DALA2024121911843

- Difficulty date: December 16, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 73,392 hours, 27,906 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: 202000104
- Part serial: 2337
- Condition: Inoperative
- Location: Fuel Qty
- Part time: 73,058 hours, 27,756 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 3770 -DIV/DE- DIVERTED TO CHS DUE TO POSSIBLE LEFT ENGINE FUEL LEAK. LT FUEL QUANTITY DECREASING. CORRECTIVE ACTION: REPLACED TU 1, 2, 9 ,10 PER B 737 AMM 28-41.
